# SDR SWAA095920

- Difficulty date: September 16, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 25,178 hours, 14,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, RT AFT CABIN EMERGENCY EXIT LIGHT BATTERY PACK FAILED LONG CHECK.  REMOVED AND REPLACED BATTERY PACK PER MM.
